# SDR DALA2024080507784

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 144,597 hours, 21,399 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Condition: Faulted
- Location: Control Lever
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0179 -MISC/DE- GO AROUND DURING LAX APPROACH FOR GEAR DISAGREE WITH TAIL SKID MESSAGE. LANDED ON SECOND ATTEMPT. CORRECTIVE ACTION: BIT PSEU. R/R LNG GEAR LEVER MODULE, VERIFIED CABLE RIGS. RTS.(6000366)
